Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 132, NWS Cheyenne, WY

July 13, 2011Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 13, 2011, 9:49 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 9:49 PM MDT (03:49 UTC)
Expired
Jul 13, 2011, 10:30 PM MDT
In force
41 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:55 PM MDTTSTM WND GST 60Lingle, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS55 KCYS 140349
SVRCYS
WYC015-021-031-140430-
/O.NEW.KCYS.SV.W.0132.110714T0349Z-110714T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
949 PM MDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  NORTHERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1030 PM MDT

* AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES SOUTHWEST OF GUERNSEY TO 9 MILES EAST OF BORDEAUX TO
  WHITAKER...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FORT LARAMIE NATIONAL HISTORIC SITE...FORT LARAMIE...VETERAN...
  LINGLE...YODER...HAWK SPRINGS...MERIDEN REST AREA...GUN BARREL...
  HWY 85 MM 50...HWY 85 AT DRY RAWHIDE CREEK...HWY 85 MM 60 AND HWY
  85 AT HIGHWAY 151.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 30 AND
68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4196 10465 4241 10468 4246 10426 4145 10421
      4140 10503 4189 10499
TIME...MOT...LOC 0349Z 262DEG 32KT 4221 10483 4195 10471
          4144 10487
WIND...HAIL 60MPH <.75IN

$$

RE
2 follow-up statements
617 
WWUS55 KCYS 140411
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1011 PM MDT WED JUL 13 2011

WYC015-021-031-140430-
/O.CON.KCYS.SV.W.0132.000000T0000Z-110714T0430Z/
GOSHEN WY-LARAMIE WY-PLATTE WY-
1011 PM MDT WED JUL 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...NORTH CENTRAL LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL
1030 PM MDT...

AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF GRAYROCKS RESERVOIR TO 11 MILES SOUTHWEST
OF VETERAN TO 13 MILES EAST OF WHITAKER...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  VETERAN...YODER...HAWK SPRINGS...MERIDEN REST AREA...GUN BARREL...
  LINGLE...HWY 85 MM 50...HWY 85 MM 60 AND HWY 85 AT HIGHWAY 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4142 10472 4194 10469 4196 10465 4205 10465
      4220 10425 4145 10421
TIME...MOT...LOC 0411Z 262DEG 32KT 4203 10459 4185 10448
          4147 10461
WIND...HAIL 60MPH <.75IN

$$

CLAYCOMB
036 
WWUS55 KCYS 140431
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1031 PM MDT WED JUL 13 2011

WYC015-021-031-140441-
/O.EXP.KCYS.SV.W.0132.000000T0000Z-110714T0430Z/
GOSHEN WY-LARAMIE WY-PLATTE WY-
1031 PM MDT WED JUL 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE...NORTH
CENTRAL LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES IS BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4142 10472 4194 10469 4196 10465 4205 10465
      4220 10425 4145 10421
TIME...MOT...LOC 0411Z 262DEG 32KT 4203 10459 4185 10448
          4147 10461

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:22 PM MDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jul 13, 5:22 PM MDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT WED JUL 13 2011

.UPDATE...

&&

.AVIATION...00Z TAFS

SOME CONCERN TONIGHT WITH LOW CLOUDS MOVING INTO OUR SOUTHERN
PANHANDLE AIRPORTS. LATEST SATELLITE IMAGERY IS SHOWING LOW
STRATUS IN WEST CENTRAL NEBRASKA...WHICH MATCHES UP WELL WITH
LATEST HRRR FORECAST. HRRR BRINGS THIS STRATUS INTO KAIA AND KSNY
NEAR THE 06Z TIMEFRAME AND ACROSS MUCH OF THE PANHANDLE
AFTERWARDS. WILL CONTINUE TO MONITOR UPSTREAM OBSERVATIONS AND
UPDATE AS NEEDED.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 227 PM MDT WED JUL 13 2011/

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
EARLY AFTERNOON WATER VAPOR IMAGERY SHOWED AN AMPLIFIED UPPER
LEVEL PATTERN WITH A RIDGING OVER THE CENTRAL/SOUTHERN CONUS
AND TROUGHS OVER THE WESTERN AND NORTHEASTERN CONUS. THE SHORT
WAVE RESPONSIBLE FOR THE SEVERE WEATHER LATE TUESDAY HAS MOVED
NORTHEAST INTO THE WESTERN DAKOTAS. UPSTREAM FROM THIS FEATURE...
DRIER AIR ALOFT WAS SURGING NORTHEAST TOWARD THE CENTRAL ROCKIES.
SOME CONVECTION WAS DEVELOPING FROM WESTERN WYOMING INTO EASTERN
UTAH AND WESTERN COLORADO ASSOCIATED WITH A WEAK IMPULSE EMBEDDED
IN THE SOUTHWESTERLY FLOW ALOFT. ISOLATED TO SCATTERED THUNDERSTORMS
WILL FORM ALONG THE FRONT RANGE DURING THE MID TO LATE AFTERNOON
AND SLOWLY MOVE EAST ONTO THE HIGH PLAINS THROUGH THE EVENING.
WITH DRIER AIR ALOFT...THERE WILL BE A GREATER THREAT FOR WIND
GUSTS TO 60 MPH AND MARGINALLY SEVERE HAIL WITH A FEW OF THE
THUNDERSTORMS...ESPECIALLY FROM THE SOUTHERN RANGE FOOTHILLS EAST
TO KIMBALL. WITH FASTER STORM MOTION...NOT EXPECTING A FLASH FLOOD
THREAT WITH THE STRONGER THUNDERSTORMS.

THE 12Z DETERMINISTIC MODELS AND THEIR ENSEMBLE OUTPUT MAINTAIN
GOOD RUN-TO-RUN CONSISTENCY. THEY CONTINUE TO ADVERTISE DRIER AIR
ALOFT MOVING NORTH AND NORTHEAST FROM THE DESERT SOUTHWEST INTO
COLORADO AND WYOMING THURSDAY THROUGH FRIDAY NIGHT. CONSEQUENTLY...
MODEL SOUNDING PRECIPITABLE WATER VALUES DECREASE TO BELOW 0.50
INCH WEST OF THE LARAMIE RANGE...AND 0.50 TO 0.75 INCH EAST OF THE
RANGE. EAST OF THE LARAMIE RANGE...ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND EVENING
EACH DAY...ESPECIALLY NEAR THE COLORADO BORDER AS WINDS SHIFT
TO THE SOUTH AND SOUTHEAST WITH DECENT LOW LEVEL UPSLOPE AND
INSTABILITY IN PLACE. HIGHS WILL GRADUALLY WARM EACH DAY FROM
THE 80S THURSDAY TO THE LOWER AND MID 90S FROM EXTREME EASTERN
WYOMING INTO WESTERN NEBRASKA FRIDAY AS THE UPPER LEVEL HIGH
DRIFTS NORTHWARD INTO THE CENTRAL PLAINS.

LONG TERM...SATURDAY THROUGH WEDNESDAY
MODELS REMAIN CONSISTENT ON UPPER RIDGE CENTERED OVER CENTRAL
PLAINS WITH TROUGH AXIS ALONG PACIFIC COAST WITH PERSISTENT SOUTHWEST
FLOW ALOFT. AREAS WEST OF THE LARAMIE WILL SEE DRIER PATTERN WITH
PW VALUES 0.5 INCHES OR BELOW. EAST OF THE LARAMIE RANGE WILL BE
MORE PRONE TO HIGHER MOISTURE AND INSTABILITY SUNDAY THROUGH TUESDAY
AS THE UPPER RIDGE BACK BUILDS TO THE WEST. ON WEDNESDAY...THE UPPER
RIDGE WILL SHIFT FARTHER EAST WITH DRIER SOUTHWEST FLOW INTRUSION.
TEMPS WILL BE QUITE WARM THROUGH THE PERIOD WITH 17C 700 MB TEMPS
TRANSLATING TO 80S AND 90S INTO WEDNESDAY. AFTERNOON ELEVATED
CONVECTION INITIATION WILL BE POSSIBLE EACH DAY EVEN WITH SOME
CAPPING INVERSIONS EAST WITH LOW LEVEL INSTABILITY. HAVE KEPT THE
TREND OF INCREASING TEMPS AND LOW POPS THROUGH THE EXTENDED.

AVIATION...18Z TAF ISSUANCE
VFR CONDITIONS ARE FORECAST AT THE MAJORITY OF TERMINALS THROUGH
MOST OF THE PERIOD. A GRADUAL INCREASE IN CLOUD COVER IS EXPECTED
DURING THE MID AFTERNOON HOURS...ALONG WITH A RISK FOR ISOLATED
TSRA. VFR CEILINGS AROUND 3500 FEET AGL WILL BE COMMON...ESPECIALLY
FROM KCYS EASTWARD INTO THE NEBRASKA PANHANDLE. THE RISK FOR TSRA
SHOULD RAPIDLY DIMINISH AFTER SUNSET. AN INCREASE IN LOW LEVEL
MOISTURE AND LIGHT WINDS SHOULD YIELD FOG AND LOW CLOUDS ACROSS
THE NEBRASKA PANHANDLE BETWEEN 08 AND 14 UTC THURSDAY. MVFR TO
IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE DURING THAT TIME...
WITH IMPROVING CONDITIONS THEREAFTER.

FIRE WEATHER...
WET FUELS FROM RECENT HEAVY RAINFALL AND CONTINUED GREEN UP
WILL PRECLUDE FIRE WEATHER CONCERNS THROUGH THE END OF THE
WEEK. RELATIVE HUMIDITIES WILL TREND LOWER ALONG AND WEST OF
THE LARAMIE RANGE BEGINNING ON THURSDAY WITH DRIER AIR ADVECTING
NORTHWARD FROM THE SOUTHWESTERN U.S. IT WILL ALSO BE BREEZY
DURING THE AFTERNOON THE NEXT FEW DAYS WEST OF THE LARAMIE
RANGE.

HYDROLOGY...
A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER NORTH PLATTE
RIVER AT SARATOGA THROUGH MIDNIGHT WEDNESDAY. AREA RIVERS WILL
CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND...ALTHOUGH SMALLER
STREAMS AND CREEKS EAST OF THE SOUTHERN LARAMIE RANGE MAY REMAIN
NEAR BANKFULL THE FEW DAYS DUE TO THE VERY HEAVY RAIN THAT FELL
TUESDAY NIGHT FROM CHEYENNE EAST TO SIDNEY NEBRASKA. STEADY TO
MINOR RISES ARE EXPECTED AT HENRY AND MITCHELL THROUGH THURSDAY
BEFORE RESUMING A SLOW FALL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...JAMSKI
LONG TERM/AVIATION...SLA
Hazardous weather outlook, Jul 13, 6:16 PM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT WED JUL 13 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>119-141200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
616 PM MDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF
SOUTHEAST WYOMING EARLY THIS EVENING AND MAY STRAY INTO THE NEBRASKA
PANHANDLE LATER THIS EVENING.  THE THREAT FOR SEVERE STORMS HAS
DIMINISHED BUT SOME STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 13, 5:36 PM MDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT WED JUL 13 2011

WYZ101-140115-
CONVERSE COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK
536 PM MDT WED JUL 13 2011

...GUSTY WINDS WITH LINE OF STORMS MOVING INTO THE AREA...

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO WESTERN
CONVERSE COUNTY BY 6 PM AND TRACK ACROSS NORTHERN AND CENTRAL
PARTS OF THE COUNTY THROUGH 7 PM. THESE STORMS WILL LIKELY
PRODUCE BRIEF WIND GUSTS AROUND 50 MPH AS WELL AS LIGHTNING AND
BRIEF MODERATE TO HEAVY RAIN AS THEY MOVE NORTHEAST AT 35 MPH.
Special weather statement, Jul 13, 6:32 PM MDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MDT WED JUL 13 2011

WYZ104-109-140130-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
632 PM MDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 730
PM MDT...

AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TETON RESERVOIR...OR 17 MILES SOUTH OF
RAWLINS...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RAWLINS...
  TETON RESERVOIR...
  SINCLAIR...
  SEPARATION LAKE...
  SEMINOE DAM...
  I-80 EXIT 211...
  I-80 EXIT 215...
  I-80 EXIT 221...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 207 AND
230.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

RE
Special weather statement, Jul 13, 8:11 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT WED JUL 13 2011

WYZ117-118-140300-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
811 PM MDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 845
PM MDT...

AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SMALL BUT STRONG THUNDERSTORM NEAR NATURAL FORT REST AREA...OR 19
MILES SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 30 MPH.  THE STORM
SHOULD BE NEAR THE CHEYENNE AREA AROUND 830 PM.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  I-25 EXIT 7...
  I-80 AND I-25 INTERCHANGE...
  I-80 EXIT 364...
  I-25 EXIT 13...
  I-80 EXIT 370...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 355 AND
375.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

RE
Local storm report, Jul 13, 9:03 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
903 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     LARAMIE                 41.31N 105.58W
07/13/2011  E61 MPH          ALBANY             WY   ASOS

&&

DDEAL
Local storm report, Jul 13, 9:19 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
919 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             19 WSW CHEYENNE         41.04N 105.13W
07/13/2011  E1.00 INCH       LARAMIE            WY   PUBLIC

&&

DDEAL
Local storm report, Jul 13, 9:46 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     14 SW CHUGWATER         41.61N 105.01W
07/13/2011  E61 MPH          LARAMIE            WY   PUBLIC

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte48 min
Jul 13, 9:21 PM MDTSevere Thunderstorm WarningCYSPlatte39 min
Jul 13, 10:26 PM MDTSevere Thunderstorm WarningCYSGoshen32 min
Jul 14, 4:04 AM MDTFlash Flood WatchCYSLaramie21 hr
Jul 14, 4:03 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jul 14, 4:35 PM MDTAreal Flood AdvisoryCYSLaramie4 hr
Jul 14, 4:44 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jul 14, 5:08 PM MDTSevere Thunderstorm WarningCYSLaramie23 min
Jul 14, 5:29 PM MDTSevere Thunderstorm WarningCYSLaramie46 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.